# SDR DALA2023031601927

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 72,590 hours, 27,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 EMERGENCY LIGHT AT SEAT ROWS 27-32 INOP. CORRECTIVE ACTION: REPLACED BATTERY AT POWER SUPPLY M10568 P[ER B757 AMM 33-51. ROWS 27-32 NOW CK GOOD. (9583075)
